On a problem of Diophantus for rationals

Clemens Josef Fuchs, Andrej Dujella

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)2075-2083
JournalJournal of Number Theory
Volume132
Publication statusPublished - 2012

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • My Favorites

Cite this

On a problem of Diophantus for rationals. / Fuchs, Clemens Josef; Dujella, Andrej.

In: Journal of Number Theory, Vol. 132, 2012, p. 2075-2083.

Research output: Contribution to journalArticleResearchpeer-review

Fuchs, CJ & Dujella, A 2012, 'On a problem of Diophantus for rationals' Journal of Number Theory, vol. 132, pp. 2075-2083.
Fuchs, Clemens Josef ; Dujella, Andrej. / On a problem of Diophantus for rationals. In: Journal of Number Theory. 2012 ; Vol. 132. pp. 2075-2083.
@article{1342e2991d144b10b74e2bb53d55d95f,
title = "On a problem of Diophantus for rationals",
author = "Fuchs, {Clemens Josef} and Andrej Dujella",
year = "2012",
language = "English",
volume = "132",
pages = "2075--2083",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press",

}

TY - JOUR

T1 - On a problem of Diophantus for rationals

AU - Fuchs, Clemens Josef

AU - Dujella, Andrej

PY - 2012

Y1 - 2012

UR - http://www.sciencedirect.com/science/article/pii/S0022314X12001187

M3 - Article

VL - 132

SP - 2075

EP - 2083

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -